# SDR P5CA9900540

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Corrosion
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON HINGE AT NR 3 MAIN ENTRY DOOR.  REMOVED CORROSION PER SRM 51-10-02.
